Foto del docente

Giovanna Corsi

Adjunct professor

Department of Philosophy and Communication Studies

Publications

vai alle Pubblicazioni

Publications prior to 2004

(con Gabriele Tassi ) (2014). "A New Approach to Epistemic Logic." In (a cura di): ERIK WBER, JOKE MEHEUS, DIETLINDE WOUTERS, Logic, Reasoning, and Rationality. p. 25-41, BERLIN:Springer, ISBN: 9789401790109

(con Eugenio Orlandelli )(2013). "Free Quantified Epistemic Logics." Studia Logica, vol. 101, p. 1159-1183, ISSN: 0039-3215, doi: 10.1007/s11225-013-9528-

(2011). "Modalità indiciate." In (a cura di): EDOARDO BALLO - CARLO CELLUCCI, La ricerca logica in Italia. Studi in onore di Corrado Mangione. QUADERNI DI ACME, p. 297-314, MILANO:Cisalpino, ISBN: 9788820510213, ISSN: 0393-3288

(2010). Prefazione. In  L. BAZZOCCHI. L'albero del Tractatus. Genesi, forma e raffigurazione dell'opera mirabile di Wittgenstein. p. 9-11, MILANO - UDINE:Mimesis, ISBN: 978-88-5750-274-8

  (2009). "Necessary for." In: Logic, Methodology and Philosophy of Science. Proceedings of the Thirteenth International Congress. p. 162-184, LONDON:King's College Publications, ISBN: 978-1904987451

(2008). "The Logic of the Weak Excluded Middle: a Case Study of Proof-Search." In: Deduction, Computation, Experiment. Exploring the Effectiveness of Proof. p. 95-116, MILANO:SPRINGER, ISBN: 978-88-470-0783-

(con G.Tassi) (2007). "Intuitionistic logic freed of all metarules." The Journal of Symbolic Logic, vol. 72, p. 1204-1218, ISSN: 0022-4812

Problems in set theory, mathematical logic and the theory of algorithms by Lavrov I. E Maksimova, Kluwer Academic/Plenum Publishers, 2003 [tradotto dal Russo in Inglese].

"BF, CBF and Lewis semantics'', Logique & Analyse, 181, 2003, pp.103-122.

"A unified completeness theorem for quantified modal logic'', Journal of Symbolic Logic, 67, 2002, pp. 1483-1519.

"Counterparts and possible worlds. A study on quantified modal logics'', Preprints, vol 21, 2001, pp.61, CLUEB, Bologna.


"Bull's theorem by the method of diagrams'', Studia Logica, 62, 1999, pp.163-176.

"Quantified modal logics of positive rational numbers and some related systems'', Notre Dame Journal of Formal Logic, 1993, pp. 263-283.

(with Ghilardi S.),  "Semantical aspects of quantified modal logic'', in Bicchieri C. e M.L.Dalla Chiara M.L. (eds), Knowledge, Belief and Strategic Interaction, Cambridge U.P., Cambridge, 1992, pp.167-195.

"Completeness theorem for Dummett's LC quantified and some of its extensions'', Studia Logica 51, 2 (1992), pp.317-335.


(with Ghilardi, Silvio), "Directed frames'', Archive for Mathematical Logic, 1989, pp. 53-67.

"A cut-free calculus for Dummett's LC quantified'', Zeitschr.f.math. Logik und Grundlagen d. Math., 35, 1989, pp. 289-301.